# SDR 2009FA0001074

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: General aviation
- Aircraft: N1739L
- Make and model: Cessna T206H
- Aircraft serial: T20608795
- Aircraft time: 170 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 12620601
- Condition: Obstructed
- Location: Te Flaps
- Part time: 170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP POSITION ARM BELLCRANK ASSY. PN 1262060-1 HITS BRACKET ASSY. P/N 1262045-8, WHERE THE BRACKET ATTACHES TO SUPPORT PN 1260448-4. THE SUPPORT FLEXES WHEN HIT, AND AREA HAS METAL SHAVINGS FROM THE EXCESSIVE CONTACT. THERE IS NOT ENOUGH RIVET EDGE DISTANCE TO FILE BRACKET FOR CLEARANCE. IT APPEARS THE ONLY REPAIR WOULD BE TO REPOSITION THE SUPPORT. SHAVINGS COULD CONTACT WIRING AND SWITCHES CREATING AN UNSAFE ELECTRICAL PATH.
